# SDR I5PA2022072988802

- Difficulty date: July 29, 2022
- Submitted: July 31, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 77,566 hours, 25,048 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 300710404
- Part serial: 391
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FUEL QTY BITE STATUS MSG APPEAR PRIOR TO PUSHBACK. WHEN ATTEMPTING TO PERFORM A BITE ON THE FQPU, THE UNIT FAILED TO POWER UP. THE FQPU WAS REPLACED PER THE AMM AND CONFIRMED OPERATIONAL. THE FUEL QTY BITE MESSAGE NO LONGER DISPLAYED.
